Doctor insights on:
Lactulose Overdose In Children
None: Lactulose is a sugar which is not absorbed (stays in the gut). If you take too much, you will have the side effects of increased diarrhea, gas and bloating. Rarely, lactulose can cause severe bloating (usually in hospitalized patients). In severe cases, it can lead to bowel distension, decreased oxygen supply to the bowel wall, and sometimes even perforation. Then surgery may be needed. ...Read more
Low complex carbs : Small intestinal bacterial overgrowth (sibo) can have multiple causes, is excessive bacterial count in the small intestine. Can be associated with overuse of proton pump inhibitors, fistulas in the bowel, motility disorders, scleroderma, celiac disease, certain gastric ulcer surgery, some immune diseases. Rx is geared toward the underlying cause and antibiotics. Less complex cho (bread) may help. ...Read more
I take 45ml (3 tbs) of Lactulose everyday for about 5 months now. It has caused dehydration and my bp has gone from 120/75 to 108/70. Is this safe?
Lactulose safety: Unless you are a diabetic lactulose is a safe medication, however, like anything else if you are taking too much, especially if not necessary( having normal BM or diarrhea) it can cause issues. I am not sure what other signs of dehydration you are having but 108/70 is still a normal BP unless you are feeling weak and dizzy. Drink plenty of fluids and consult with your doctor the need of lactulose. ...Read more
If liver problems: Lactulose is a poorly absorbable carbohydrate, causes gas, bloat, diarrhea; changes pH in bowel, affects bacteria; causes less ammonia production which somehow affects thought process, mentation in patients with chronic liver disease who can't clear these chemicals as well as norm. Sometimes given for chronic constipation. Sorbitol works similarly, cheaper, found in sugarless candies, mints, gu. ...Read more
A very syrupy, BIG: Gun laxative. At is a complex, non-absorable sugar as described by dr. Kopes-kerr, but I use it in patients with bad, multiple day no bm constipation. Don't confuse with lactose, the sugar in milk, and many are intolerant of it, causing flatulence and cramping. ...Read moreSee 1 more doctor answer
Lactulose was prescribed to my baby bc of infrequent bms. It was working but now it's not. Should a ask his pediatritionist for a higher dose?
My friend has everything wrong so too much to list but will taking lactulose cause organs to swell? any good Drs that will check her completely? Soon.
MDMA: Mdma is dangerous enough to take on its own, with risk of neurotoxicity from too much serotonin stimulation in the brain. Lactulose is a synthetic sugar used to treat constipation -- also to treat buildup of ammonia in patients with liver failure. They can become very ill and confused --even obtunded -- with this. It's not likely to deliver a pleasant high. ...Read more
- Talk to a doctor live online for free
- Lactulose overdose signs
- Cause of lactulose overdose
- Lactulose overdose medication
- Ask a doctor a question free online
- Childrens motrin overdose in children
- Children's motrin overdose
- Vitamin d overdose in children
- Multivitamin overdose in children
- Lactulose overdose